# SDR HNAA2025081200545

- Difficulty date: July 6, 2025
- Submitted: August 12, 2025
- Operation: Air carrier
- Aircraft: N692AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500866
- Aircraft time: 46,121 hours, 42,908 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH CABIN FLOOR SILL #4 CORRODED BTWN FR 44-48 INCLUDING A PREVIOUSLY BLENDED AREA.  BLENDED TO REMOVE CORROSION ON RH CABIN FLOOR SILL #4 IAW EMB 145 SRM 51-10-03. COMPLETED REMOVAL OF CORROSION ON RH CABIN FLOOR SILL #4 IAW EMB 145 SRM 51-10-03. FURTHER INVESTIGATION AFTER NDT SHOWS FLOOR SILL TO BE WITHIN ALLOWABLE LIMITS IAW EMB 145 SRM 53-23-10AD
